# SDR AALA20130606007

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 46,426 hours, 5,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 22C MISSING LENS.  REPLACED LENS FOR OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 22C.  OPS CHECK NORMAL.
